# SDR SWIA202002248789

- Difficulty date: December 7, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON #1 HINGE AIRCRAFT SIDE HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED L/H AILERON #1 HINGE HARDWARE IAW CRJ 200 AMM REF CAMP# 20015109 FOR INSTALL AND TORQUE
